# SDR USAA2014021700004

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 32,353 hours, 13,732 cycles
- Engine: Iae V2524A5
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Part number: 7076671
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ENG NR 1 EPR MODE FAULT & A/T INOPERATIVE.  FLIGHT RETURNED TO FIELD AT PHX & LANDED WITHOUT INCIDENT.  ON ENG NR 1, THEY FOUND FLEX LINE AT INLET TORQUED BUT LINE 707667-1 WAS NOT SECURED.  INSTALLED NEW LINE IAW MM 77-22-48, PB401.  RAN ENG, EPR OPERATIONS NORMAL.
